# SDR FDEA201110074380

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327105700300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT FLOOR PANEL 242BF HAS 2 EA BROKEN CORNERS.  INSPECTION REF AMM 53-10-20-06 FABRICATED REPLACEMENT FLOOR PANEL 242BF IAW DWG SRZ-25-005, REV J . MAJOR REPAIR IAW GMM 6-2-100.
